# SDR FDEA202105211353

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 6,638 hours, 3,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 114T2800165
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE SEAL STRIP IS CRACKED @ OSS 514 REPLACED STRIP IAW BAC DWG 114T2800, SHT 6, REV C
